# SDR ASOA201001407

- Difficulty date: September 18, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N970EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7527
- Aircraft time: 20,688 hours, 18,198 cycles
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOOR SEAT RAIL AT RBL 27 FS 559.00+80 TO FS 559.00+96 IS CORRODED.  REMOVED SEAT TRACK IN CARGO BAY REF AMM 53-01-11-000-802 & INSTALLED NEW SERVICEABLE TRACK IAW AMM 53-01-11-400-802.
